PharmEasy logo
Select Pincode
Don’t have a prescription?
Get Started
medicine

Coldrif Bottle Of 60ml Syrup

share
By SRESAN PHARMACEUTICALS
60ml Syrup in Bottle

Price to be Updated

Non ReturnableRead More
safety
All the Products are packed and stored Safely
molecules
Check more medicines with composition
Phenylephrine(5.0 Mg) + Chlorpheniramine / Chlorphenamine(1.0 Mg) + Paracetamol / Acetaminophen(125.0 Mg)
therapy
Therapeutic classification
ANALGESIC/ANTIPYRETIC

Medical Description

Coldrif Bottle Of 60ml Syrup contains paracetamol, also known as acetaminophen. It belongs to a group of medicines called Analgesics (painkillers) or Antipyretic (medicines used to reduce fever).
    Uses
    Contraindications
    Side effects
    Precautions and Warnings
    Mode of Action
    Directions for Use
    Interactions
    Storage and disposal
    Dosage
    FAQs
    References
    Other Products
uses

Uses of Coldrif Bottle Of 60ml Syrup

  • Fever
  • Headache
  • Toothache
  • Periods pain
  • Joint Pain
  • Flu like symptoms
contraindications

Contraindications of Coldrif Bottle Of 60ml Syrup

  • If you are allergic to paracetamol or any of the ingredients of this medicine
  • If you are taking any other product that contains paracetamol
sideEffects

Side effects of Coldrif Bottle Of 60ml Syrup

  • Side effects of paracetamol are rare
  • Very rare cases of serious reactions may occur like skin rash, reddening, blisters, difficulty in breathing, swollen face or a runny nose
  • Immune disorders where blood doesn't clot properly (thrombocytopenia purpura)
  • High number of methemoglobin (form of haemoglobin containing iron) known as methaemoglobenaemia
  • Low number of white blood cells (agranulocytosis)
precautionsAndWarnings

Precautions and Warnings of Coldrif Bottle Of 60ml Syrup

pregnancy

Pregnancy

Q:
Can I take Coldrif Bottle Of 60ml Syrup during pregnancy?
A:
It can be taken in pregnancy as there are no side effects in recommended doses; however, consult your doctor on the use of this medicine before taking.
breastfeeding

Breast Feeding

Q:
Can I take Coldrif Bottle Of 60ml Syrup while breastfeeding?
A:
Paracetamol passes into breastmilk in small amount. This medicine can be used during breastfeeding.
driving

Driving

Q:
Can I drive if I have consumed Coldrif Bottle Of 60ml Syrup?
A:
Paracetamol is not likely to affect your ability to drive or use machines.
alcohol

Alcohol

Q:
Can I consume alcohol with Coldrif Bottle Of 60ml Syrup?
A:
It is advised not to consume alcohol during the treatment, as it may cause liver damage especially more than three alcoholic drinks per day.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • You have severe liver or kidney disease
  • You are taking any other medicines or products that contain paracetamol, taking too much of the same can cause liver damage
  • You are alcoholic or are suffering from chronic malnutrition
modeOfAction

Mode of Action of Coldrif Bottle Of 60ml Syrup

How Does It Work?

There are some chemicals in the body called prostaglandins. These are substances that cause pain, swelling, fever. Coldrif Bottle Of 60ml Syrup contains paracetamol which blocks the production of thes...
Read more
directionsForUse

Directions for Use of Coldrif Bottle Of 60ml Syrup

  • Take medicine as directed by your doctor
  • Shake well before use
  • Read the instructions carefully on the label before using the medicine
interactions

Interactions of Coldrif Bottle Of 60ml Syrup

Interactions with other medicines

  • Medicines used to treat nausea or vomiting like metoclopramide or domperidone
  • Medicines used to thin the blood like warfarin
  • Cholesterol lowering medicines like colestyramine, do not take this medicine within one hour of taking Coldrif Bottle Of 60ml Syrup
  • Medicines used to treat bacterial infection like chloramphenicol

Interactions with food items

No information is available on interactions of this medicine when taken with food
storageAndDisposal

Storage and disposal of Coldrif Bottle Of 60ml Syrup

  • Store below 25°C
  • Protect it from direct sunlight
  • Please keep it away from children
dosage

Dosage of Coldrif Bottle Of 60ml Syrup

Overdose

  • Taking Coldrif Bottle Of 60ml Syrup in high doses may result in serious liver damage.
  • Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache.

Missed a Dose

  • If you missed a dose then take it as soon as you remember.
  • Keep a gap of atleast 4-6 hours between this dose and next dose.
  • If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.

Content Details

WRITTEN BY
REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: What precautions should I take when using this medicine?

  • Be cautious if you are a patient with liver problems, kidney problems, or alcoholic, as this medicine is known to cause serious liver damage in case of overdose
  • Caution is needed in older people too

Q: My child has fever, can I give Coldrif Bottle Of 60ml Syrup to my child who is five years old?

A: No, this medicine is not meant for use in children below 6 years of age.

Q: My child, who is 3 years old happened to consume entire bottle of this medicine, what should I do?

A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The physician will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.

Other Products from this Brand

Last Updated on: 11 May 2021 | 06:31 PM (IST)
Disclaimer
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case case of any queries or doubts. Please click here for detailed T&C.